?

Log in

No account? Create an account
acne - sydney_females [entries|archive|friends|userinfo]
sydney_females

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

acne [Dec. 21st, 2007|03:27 pm]
sydney_females
sydney_females
[teh_randomest]
[mood |embarrassedembarrassed]

hello there

um, I don't know if any of you can help but i was sorta hoping that sum of you might have some advice for really bad acne. and i mean really bad acne. It got really bad about 6 months ago, and the worst area is right between my breasts. its really embarrassing and i dont even wear most of my old tops anymore because of feeling ashamed. ive tried clearasil and the Neutragena Acne body Wash and tea tree oil and all sorts of things but it just wont go away and im really worried that it might leave scars or something.

im not ready to start dating again or anything like that but now that im single again, and when i am ready, i mean, whos going to want to touch me when i look like this?
linkReply

Comments:
[User Picture]From: everandever
2007-12-21 05:27 am (UTC)
see a doc if nothing else is working, they can give you special creams or medication of some sort i think - the pill can affect acne for good or bad depending on the person if that helps at all.
(Reply) (Thread)
From: teh_randomest
2007-12-22 06:53 am (UTC)
Actually i'm on implanon, and for about 7/8 months now, so that does makes sense. Has anybody else here had the same problem??

I'm not happy with implanon really, i've gained wayyyyyy to much weight since ive been on it too. If the acne's because of the Implanon too then i'm definately seeing my GP - too many crappy side effects.

oxxo
(Reply) (Parent) (Thread)
[User Picture]From: veeanca
2008-01-13 05:10 am (UTC)
ahhhh! just came across this post!
I had exactly the same problem as you when I was on implanon last year. I had really bad acne across my back and chest and gained about 5kgs. When I went to see my GP about my acne problem he had noticed my weight gain and told me that it was the implanon causing it. I got it removed straight away and I lost the 5kgs in a month and my acne died down 2 months later. I'm currently on nuvaring and I love it. Might be something worth looking into.
(Reply) (Parent) (Thread)
[User Picture]From: veeanca
2008-01-13 05:12 am (UTC)
Oh and just to add, I was on implanon for 1 year before all the nasty side effects started appearing
(Reply) (Parent) (Thread)